MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ ASPHERIC IOL WITH THE ULTRASERT PRE-LOADED DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ ASPHERIC IOL WITH THE ULTRASERT PRE-LOADED DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number AU00T0
Medical Device Problem Codes Failure to Advance (2524); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Results from the product history record review indicated the product met release criteria.There have been one other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, tip of the injector was already in the patient eye as the plunger passed the lens and leaving the lens in the injector.Replacement product was introduced and procedure was completed on same day.There was no harm to patient.Additional information was requested.
 
Additional Manufacturer Narrative
Correction information provided in h.6.(product problem code updated).The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.All product and batch history records are quality reviewed prior to product release.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ ASPHERIC IOL WITH THE ULTRASERT PRE-LOADED DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
MDR Report Key11813767
Report Number9612169-2021-00119
Device Sequence Number3910655
Product Code HQL
UDI-Device Identifier00380652394734
UDI-Public00380652394734
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberAU00T0
Device Lot Number21252856
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISCOVISC OPHTHALMIC VISCOSURGICAL DEVICE; DISCOVISC OPHTHALMIC VISCOSURGICAL DEVICE